Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    BuildaBeast's Avatar
    BuildaBeast is offline Associate Member
    Join Date
    Jul 2005
    Location
    Indiana
    Posts
    333

    Tbol help guys please (sides)

    Hey last week I posted about my buddy doing 50mg of tbol ED and he was having really bad headaches. He went to the doc today. The Doc said he has a sinus infection and high blood pressure. The Doc gave him a reading of 145/92. Is this too high and from the tbol only? The Doc said his blood pressure could be up from all the excedrine, he did not tell the doc about the tbol. My bro has only been on his cycle for 2 wks and 2 days. Any ideas? The doc gave him a script for the infection. Should he stop the cycle and finish the script from the doc or ? Any help would be appreciated. Also does test raise BP?

    Thanks Bro's

  2. #2
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    watch out for sodium intake, drink alot of water.
    plus is that his 1st cycle or wt's his cycle history like?!

  3. #3
    FranKieC's Avatar
    FranKieC is offline "AR's Pretty Boy"
    Join Date
    Nov 2005
    Location
    Someplace Civilized
    Posts
    4,193
    My uncle is actually experiencing something like this with Var. He came home from work today because of dizziness and equilibrium issues. I think he just has an ear infection but not sure.

  4. #4
    skitzo's Avatar
    skitzo is offline Associate Member
    Join Date
    May 2005
    Location
    everywhere
    Posts
    239
    it might not be the tbol is he taking tbol only cycle

  5. #5
    BuildaBeast's Avatar
    BuildaBeast is offline Associate Member
    Join Date
    Jul 2005
    Location
    Indiana
    Posts
    333
    Yes Tbol only.
    He is drinking at least 1 gal a day.
    This is his first cycle.
    He is now not sure if he should quit the cycle or try and make it through. He doesn't want to have a stroke or anything.

  6. #6
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699
    never had a headache @ 60mg a day for 5 weeks. your friend may have gotten dbol instead. i got nosebleeds and headaches from dbol @ 30mg a day.

  7. #7
    Join Date
    Nov 2005
    Posts
    576
    Either way, if it were me I'd abort the cycle. He's not too deep into it. I'd rather run the gear when I'm 100% efficient at the gym, right now he just needs to focus on recovering from the infection.

  8. #8
    Join Date
    Dec 2005
    Location
    *Science of Steroids*
    Posts
    6
    Oral-Turinabol is NOTORIOUS for causing headaches and gastrointestinal pain. I experienced frequent headaches running 50-80mgs. I also had temporary high blood pressure.

    Just lower the Turinabol dosage before aborting altogether. Hope all is well.

  9. #9
    BuildaBeast's Avatar
    BuildaBeast is offline Associate Member
    Join Date
    Jul 2005
    Location
    Indiana
    Posts
    333
    Thanks guys I will tell him to try and run the 25mg ed. When should one abort because of high BP? Is there a certain level when someone needs to stop right then?

    Thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •